# SDR SIMA201908214004

- Difficulty date: August 14, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N529EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10307
- Aircraft time: 22,070 hours, 15,977 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340942S
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT FS280.OO RIGHT UPPER FLANGE IS CORRODED, BETWEEN UPPER L ANGLE DRIP TRAY.    INSTALLED NEW RH FS280.00 CROSSBEAM IAW SRM 51-42-06 AND 51-42-13.
